# SDR 08FDEA02292

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6521656224
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER STIFFENER RT WING AFT LWR SPAR WS 181-220 IS CORRODED REMOVED CORROSION FROM STIFFENER AT STA 181-220 RT WING ORIGINAL MATERIAL .040 MATERIAL LOSS .010 REMAINING MATERIAL .030 OUT OF LIMITS.  REMOVED STIFFENER AND FABRICATED NEW STIFFENER MATERIAL 2024-T3-.040 AND INSTALLED. TREATED AND PRIMED.  REF DWR 65-21656 AND SRM 51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
